MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 60; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 60; PLATE,FIXATION,BONE
Model Number 02.211.060
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on that (b)(6) 2021, the patient underwent for a surgery.During the surgery, the va locking screw would not lock into plate hole.The procedure was completed successfully without surgical delay.Patient outcome was unknown.Concomitant device reported: unknown screwdriver (part# unknown; lot# unknown; quantity: 1).This complaint involves two(2) devices.This report is for (1) 2.7 va lckng scr slf-tpng t8 sd rec 60.This report is 2 of 2 for (b)(4).

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 60
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12421635
Report Number2939274-2021-05167
Device Sequence Number3528034
Product Code HRS
UDI-Device Identifier10886982053817
UDI-Public(01)10886982053817
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.060
Device Catalogue Number02.211.060
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA-LCP OLECRANON PL 4H/RT/116; UNK - SCREWDRIVERS: SHAFTS
Patient Age59 YR